my 15yr old tells me he feels as if he is shaking inside. He was placed on vyvanse 30mg 1 week ago. Taken off of straterra 100mg. after being on it for 2 yrs. I'm hoping this is just a side effect that goes away and this is not one that stays with you . Any imput would be helpful. Thank you.
Recently started taking 20mg of vyvanse and wow! I'm 200lbs and maybe 30mg is way to much for a child. I'm so shaky and feel weird, but better in a non compulsive way. I feel calmer, more focused but sort of a body stone. Very weird. I took 10mg of vyvanse for 2 weeks before upping it to 20mg. I thought 10 wasn't doing anything for me but In fact it was!!! I just didn't realize it. I could recall everything I've done fir the past 2 weeks when normally I couldn't recall what I did the last few days with out really struggling to think and even then it was hard. I'd stopped myself from blurring out somethings that may not have been appropriate. I denied the need for drugs and At 46 ADHD my entire life i decided my way wasn't working so y not try it. I think Dr's are wrong about upping the dose too soon, it isn't instant, it takes time! Yes it may start to work right away and you won't notice a difference but it is working. I couldn't fathom the idea of giving even 10mg to my daughter who is 8 because this is too weird and would be scary to a child. It's kinda scary to me. I'm only on day 1 of increasing to 20mg. I hope this helps parents out there to know what this drug does and how it feels to the user. Please feel free to ask any questions. I'd love to help
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Side Effect - My 6 year old daughter's dr just prescribed vyvanse for her adhd yesterday, I gave it?
Posted 1 Apr 2010 • 2 answers
Posted 1 Oct 2010 • 3 answers
Posted 10 Jan 2013 • 3 answers
Posted 15 Apr 2014 • 2 answers
Posted 10 Nov 2017 • 0 answers